Alert archive / Virginia / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 98, NWS Blacksburg, VA
NWS Blacksburg, VA issued this severe thunderstorm warning at Jul 18, 2020, 2:38 PM EDT for Franklin County, Roanoke County, Virginia. It was in force for 48 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 18, 2020, 2:38 PM EDT (18:38 UTC)
- Expired
- Jul 18, 2020, 3:26 PM EDT
- In force
- 48 min
- Issued by
- NWS Blacksburg, VA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Franklin County, VA, Roanoke County, VA
The radar
The Roanoke radar (KFCX), 36 km from the middle of the area, began a volume at 18:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 18, 2:38 PM EDT | TSTM WND DMG | 2 Nw Boones Mill, VA | TREE DOWN ON NAFF RD. |
| Jul 18, 2:58 PM EDT | TSTM WND DMG | 4 Wsw Wirtz, VA | TREE DOWN BLOCKING ONE LANE OF RETREAT RD. TIME ESTIMATED FROM RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Roanoke, VA (KRNK), launched 12:00Z, 6.6 hours before the alert went out and 44 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 400 J/kg
- Mixed-layer CIN
- -82 J/kg
- Mixed-layer LCL
- 1038 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 20 m²/s²
- 0-3 km storm-relative helicity
- 49 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
161
WUUS51 KRNK 181838
SVRRNK
VAC067-161-181945-
/O.NEW.KRNK.SV.W.0098.200718T1838Z-200718T1945Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service BLACKSBURG VA
238 PM EDT Sat Jul 18 2020
The National Weather Service in BLACKSBURG has issued a
* Severe Thunderstorm Warning for...
South central Roanoke County in west central Virginia...
Central Franklin County in west central Virginia...
* Until 345 PM EDT.
* At 238 PM EDT, a severe thunderstorm was located over Boones Mill,
moving southeast at 15 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Rocky Mount...
Boones Mill...
Penhook...
Sydnorsville...
Ferrum...
Snow Creek...
and Burnt Chimney.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for damaging winds. For your safety, move to an
interior room on the lowest floor of a sturdy building. Stay away
from windows.
When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.
&&
LAT...LON 3681 7989 3681 7990 3709 8012 3712 8012
3719 7998 3697 7961 3692 7962 3679 7981
TIME...MOT...LOC 1838Z 318DEG 14KT 3710 8000
HAIL...<.75IN
WIND...60MPH
$$
VFJ2 follow-up statements
186
WWUS51 KRNK 181857
SVSRNK
Severe Weather Statement
National Weather Service BLACKSBURG VA
257 PM EDT Sat Jul 18 2020
VAC161-181906-
/O.CAN.KRNK.SV.W.0098.000000T0000Z-200718T1945Z/
Roanoke VA-
257 PM EDT Sat Jul 18 2020
...THE SEVERE THUNDERSTORM WARNING FOR
SOUTH CENTRAL ROANOKE COUNTY IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.
LAT...LON 3681 7989 3681 7990 3707 8007 3715 7994
3697 7961 3692 7962 3679 7981
TIME...MOT...LOC 1856Z 319DEG 13KT 3705 7995
$$
VAC067-181945-
/O.CON.KRNK.SV.W.0098.000000T0000Z-200718T1945Z/
Franklin VA-
257 PM EDT Sat Jul 18 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM EDT
FOR
CENTRAL FRANKLIN COUNTY...
At 256 PM EDT, a severe thunderstorm was located near Wirtz, or near
Boones Mill, moving southeast at 15 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Rocky Mount...
Boones Mill...
Sydnorsville...
Penhook...
Ferrum...
Snow Creek...
and Western Smith Mountain Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for DAMAGING WINDS. For your safety, move to an
interior room on the lowest floor of a sturdy building. Stay away
from windows.
When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.
&&
LAT...LON 3681 7989 3681 7990 3707 8007 3715 7994
3697 7961 3692 7962 3679 7981
TIME...MOT...LOC 1856Z 319DEG 13KT 3705 7995
HAIL...<.75IN
WIND...60MPH
$$
VFJ959
WWUS51 KRNK 181926
SVSRNK
Severe Weather Statement
National Weather Service BLACKSBURG VA
326 PM EDT Sat Jul 18 2020
VAC067-181936-
/O.CAN.KRNK.SV.W.0098.000000T0000Z-200718T1945Z/
Franklin VA-
326 PM EDT Sat Jul 18 2020
...THE SEVERE THUNDERSTORM WARNING FOR
CENTRAL FRANKLIN COUNTY IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.
When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.
LAT...LON 3681 7989 3681 7990 3707 8007 3715 7994
3697 7961 3692 7962 3679 7981
TIME...MOT...LOC 1925Z 318DEG 14KT 3696 7985
$$
VFJWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Blacksburg, VA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 18, 1:49 PM EDT, 49 minutes earlier.
Area forecast discussion, Jul 18, 1:49 PM EDT, 49 minutes before
Area Forecast Discussion National Weather Service Blacksburg VA 149 PM EDT Sat Jul 18 2020 .SYNOPSIS... An upper level ridge will cover the eastern half of the United States into early next week. This will result in very warm and humid conditions with a chance for afternoon and evening thunderstorms through the period. && .NEAR TERM /THROUGH TONIGHT/... As of 945 AM EDT Saturday... Based on high temperatures in the lower elevations yesterday, including 98 at ROA and 96 at LYH, what current temps are compared to this time yesterday, and the profiles from this mornings soundings looking very similar to yesterday, have bumped up high temps in most places, to indicate similar highs to what we experienced yesterday. Going to have plenty of sun today until cumulus begin developing by late morning and expand into deeper convection by early afternoon. Also, dew pts are not mixing out much given the continued very moisture air mass with some depth to it in the soundings. Precip water values are also very similar to yesterday at RNK and GSO 12Z soundings. Thus, heat index values will be higher than prev forecast and will flirt with the 105 threshold for advisory, but does not appear to be over enough of an area to warrant the headline for today. Will likely highlight in an SPS. An ill-defined boundary is draped across the region today from near BLF to DAN. Showers and thunderstorms are most likely along and south of this boundary this afternoon and evening. Models are placing the stronger storms across central North Carolina, then moving them to the southeast, away from the area in the evening. Ignoring some of the models that have dew pts way too low this afternoon to the north of this weak boundary and thus some scattered to isolated convection to the north of this boundary in the higher elevations, based on models that do correctly have higher dew pts and thus higher instability. Only the far northeast part of forecast area, north of 460 east of the Blue Ridge, is probably not going to see much of any convection today. Based on forecast instability along and south of this diffuse boundary, a few of these storms could become strong to severe but thinking this threat is more isolated than yesterday. Also with high moisture content and weak steering flow, the potential for localized flooding also exists, especially in the NC mtns and foothills where coverage is expected to be maximized. PWATs remain elevated ranging from 1.50 to 2.00 inches today. Warm and muggy conditions continue tonight with lows dropping into the mid 60s to low 70s. && .SHORT TERM /SUNDAY THROUGH MONDAY NIGHT/... As of 303 AM EDT SATURDAY... The scorching continues for many especially east of the Blue Ridge as temperatures climb back into the mid to upper 90s and even nearing 100 degrees over the Piedmont. Areas such as Lynchburg, Appomattox, Danville, Bedford, Amherst, South Boston, and Roanoke could come close to heat advisory criteria with heat indices values close to 105 degrees during the Sunday and Monday timeframe. The NAM, NAMnest,GFS, and European models all hinting at Sunday as the hottest day across the region with a 1 to 3 degree cooldown by Monday as storm chances increase. Once again we are looking at diurnally driven showers and storms through the period. The highest coverage will be out over the Mountain Empire and North Carolina Foothills Sunday with a spotty storm showing up over the Blue Ridge and Alleghany Highlands by late afternoon. Monday brings high precipitation chances mainly over the high terrain with a slow drift to the east in the afternoon. Any storms that due form will pack a punch thanks to abundant CAPE, good vertical ascent, and PWATS still running between 1.3 and 2.0 inches. Activity will die off during the overnight hours of both Sunday and Monday but no relief can be expected. Overnight lows will fall back into the mid to upper 60s in the mountains and low to mid 70s east of the Blue Ridge. Patchy fog will also be likely in the valleys and in areas where storms may hit. Forecast Confidence: High in the short term for heat and humidity to continue into the extended period. && .LONG TERM /TUESDAY THROUGH FRIDAY/... As of 230 PM EDT Friday... Zonal flow aloft from earlier in the week starts to weaken as an upper level trough crosses to our north over the Great Lakes/Northern Tier. With this trough will come numerous shortwaves within the flow that will continue to work with ample diurnal heating to help drive daily shower and thunderstorm chances. There's still time to better establish exact areas on where the greatest rain chances will be based on boundaries, but it appears that coverage will be pretty wide reaching every day. Temperatures will continue to remain above average, but not like they will be earlier in the week for Sunday and Monday thanks to the increasing clouds and rain each afternoon. && .AVIATION /18Z SATURDAY THROUGH THURSDAY/... As of 150 PM EDT Saturday... Mainly VFR conditions expected through the forecast period. Scattered afternoon through early evening storms would be most likely to impact KBLF, KBCB and KROA mid afternoon, and then KDAN by late afternoon into very early evening. Used VCTS in most cases since coverage near airports not enough to consider tempo group yet. KLYH and KLWB very unlikely to see any storms nearby but chances are not zero either. Brief MVFR possible if a storm passes over an airport but IFR not likely. Storms fade quickly early this evening and VFR should prevail most of the overnight with the exception of KLWB with the typical river valley fog toward morning. Did not go all the way down to 1/4mi but still brief IFR. Other airports would only see fog if they get a good soaking of rain so will consider adding that in later updates if that materializes. Otherwise VFR with calm to very light west winds through remainder of TAF period the first half of Sunday. Confidence high in prevailing VFR conditions but lower regarding tempo MVFR/IFR for scattered storms. Extended Aviation Discussion... Overall mainly VFR weather to continue through most of next week. We will continue to have afternoon and early evening scattered storms through the extended period and with best chances on Sunday mainly south of US 460, but spreading north again by Monday and into the remainder of the week. Thus periods of sub-VFR are possible in storms, and potential for late night/early morning fog at LWB/BCB and perhaps other locations depending on daily significant rainfall. && .RNK WATCHES/WARNINGS/ADVISORIES... VA...None. NC...None. WV...None. && SYNOPSIS...RCS NEAR TERM...RCS/SK SHORT TERM...ET LONG TERM...RR AVIATION...SK
Hazardous weather outlook, Jul 18, 1:05 PM EDT, 1 hour 33 minutes before
Hazardous Weather Outlook National Weather Service Blacksburg VA 105 PM EDT Sat Jul 18 2020 NCZ005-006-VAZ022>024-033>035-043-044-191715- Rockingham-Caswell-Roanoke-Botetourt-Rockbridge-Franklin-Bedford- Amherst-Henry-Pittsylvania- 105 PM EDT Sat Jul 18 2020 This Hazardous Weather Outlook is for north central North Carolina, central Virginia, south central Virginia and west central Virginia. .DAY ONE...This afternoon and tonight. Heat index values may reach around 100 this afternoon. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Heat index values may reach 100-105 Sunday and again on Monday in a few spots. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. VAZ045>047-058-059-191715- Campbell-Appomattox-Buckingham-Halifax-Charlotte- 105 PM EDT Sat Jul 18 2020 This Hazardous Weather Outlook is for central Virginia and south central Virginia. .DAY ONE...This afternoon and tonight. Heat index values may reach 100-105 this afternoon. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Heat index values may approach or exceed 105 Sunday and again on Monday. A heat advisory may be needed for parts of the area. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. VAZ007-009>014-018>020-WVZ042>044-507-508-191715- Tazewell-Smyth-Bland-Giles-Wythe-Pulaski-Montgomery-Craig- Alleghany VA-Bath-Mercer-Summers-Monroe-Eastern Greenbrier- Western Greenbrier- 105 PM EDT Sat Jul 18 2020 This Hazardous Weather Outlook is for southwest Virginia, west central Virginia and southeast West Virginia. .DAY ONE...This afternoon and tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Sunday through Friday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ003-004-019-020-VAZ032-191715- Surry-Stokes-Wilkes-Yadkin-Patrick- 105 PM EDT Sat Jul 18 2020 This Hazardous Weather Outlook is for north central North Carolina, northwest North Carolina and southwest Virginia. .DAY ONE...This afternoon and tonight. There is a marginal risk of a few severe storms this afternoon. Damaging winds would be the main threat. Localized heavy rain and flash flooding cannot be ruled out either. Heat index values may approach 100 as well this afternoon. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Heat index values could reach 100-105 Sunday and again on Monday in a few locations. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ001-002-018-VAZ015>017-191715- Ashe-Alleghany NC-Watauga-Grayson-Carroll-Floyd- 105 PM EDT Sat Jul 18 2020 This Hazardous Weather Outlook is for northwest North Carolina and southwest Virginia. .DAY ONE...This afternoon and tonight. There is a marginal risk of a few severe storms this afternoon. Damaging winds would be the main threat. Localized heavy rain and flash flooding cannot be ruled out either. .DAYS TWO THROUGH SEVEN...Sunday through Friday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Jul 18, 8:57 AM EDT, 5 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
857 AM EDT SAT JUL 18 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM TSTM WND DMG 2 NW ALTAVISTA 37.15N 79.32W
07/15/2020 CAMPBELL VA 911 CALL CENTER
2 TREES WERE REPORTED DOWN NEAR THE
INTERSECTION OF BISHOP CREEK RD. AND BEDFORD
HIGHWAY.
&&
RRSpecial weather statement, Jul 18, 10:11 AM EDT, 4 hours 27 minutes before
Special Weather Statement National Weather Service Blacksburg VA 1011 AM EDT Sat Jul 18 2020 NCZ003>006-019-020-VAZ022>024-032>035-043>047-058-059-182215- Surry-Stokes-Rockingham-Caswell-Wilkes-Yadkin-Roanoke-Botetourt- Rockbridge-Patrick-Franklin-Bedford-Amherst-Henry-Pittsylvania- Campbell-Appomattox-Buckingham-Halifax-Charlotte- Including the cities of Dobson, Danbury, Eden, Yanceyville, Wilkesboro, Yadkinville, Roanoke, Salem, Fincastle, Lexington, Buena Vista, Stuart, Rocky Mount, Bedford, Amherst, Martinsville, Danville, Lynchburg, Appomattox, South Boston, and Keysville 1011 AM EDT Sat Jul 18 2020 ...HEAT INDEX READINGS OF 100-105 THIS AFTERNOON... Temperatures are expected to reach well into the 90s this afternoon from the Roanoke and southern Shenandoah Valleys as well as much of the Piedmont, with a few locations getting into the upper 90s. Combined with very humid air, this will result in heat index readings of over 100 in many of these locations, to near 105 in a few spots by mid afternoon. If you must be outdoors today, drink plenty of water, remain in the shade as much as possible, and take plenty of breaks from your activity. Listen to NOAA Weather Radio, your local media, or follow our web page at weather.gov/rnk or on Twitter and Facebook for the latest updates on today's heat as well as chances for thunderstorms. SK
Special weather statement, Jul 18, 1:17 PM EDT, 1 hour 21 minutes before
Special Weather Statement National Weather Service BLACKSBURG VA 117 PM EDT Sat Jul 18 2020 NCZ002-003-019-181800- Surry-Wilkes-Alleghany- 117 PM EDT Sat Jul 18 2020 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN ALLEGHANY...WEST CENTRAL SURRY AND NORTHEASTERN WILKES COUNTIES IN NORTHWESTERN NORTH CAROLINA... At 116 PM EDT, a strong thunderstorm was located over Abshers, or near Traphill, moving east at 10 mph. Winds in excess of 30 mph and pea size hail are possible with this storm. Locations impacted include... Traphill... Roaring Gap... Stone Mountain State Park... Whitehead... Abshers... Glade Valley... and Halls Mills. Torrential rainfall is also occurring with this storm, and may cause localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. LAT...LON 3630 8123 3649 8117 3649 8086 3623 8095 TIME...MOT...LOC 1716Z 271DEG 7KT 3639 8111 PW
Special weather statement, Jul 18, 2:09 PM EDT, 29 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
209 PM EDT Sat Jul 18 2020
NCZ019-181845-
Wilkes-
209 PM EDT Sat Jul 18 2020
...A STRONG THUNDERSTORM WILL AFFECT EASTERN WILKES COUNTY...
At 208 PM EDT, a strong thunderstorm was located over Wilkes County
Airport, or near North Wilkesboro, moving southeast at 10 mph.
Winds in excess of 30 mph and pea size hail are possible with this
storm.
Locations impacted include...
North Wilkesboro...
Wilkesboro...
Ronda...
Windy Gap...
Mulberry...
Benham...
and Fairplains.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3618 8123 3635 8115 3629 8087 3606 8095
3606 8097
TIME...MOT...LOC 1808Z 292DEG 8KT 3621 8107
PWSpecial weather statement, Jul 18, 2:13 PM EDT, 25 minutes before
Special Weather Statement National Weather Service BLACKSBURG VA 213 PM EDT Sat Jul 18 2020 VAZ022-033-181845- Franklin-Roanoke- 213 PM EDT Sat Jul 18 2020 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN ROANOKE AND NORTHWESTERN FRANKLIN COUNTIES... At 213 PM EDT, a strong thunderstorm was located over Poages Mill, or near Bent Mountain, moving southeast at 10 mph. Winds in excess of 30 mph and pea size hail are possible with this storm. Locations impacted include... Boones Mill... Bent Mountain... Poages Mill... Cave Spring... and Roanoke Mountain. Torrential rainfall is also occurring with this storm, and may cause localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. LAT...LON 3715 8012 3724 8005 3720 7983 3704 8000 TIME...MOT...LOC 1813Z 300DEG 8KT 3718 8006 PW
The office that day
Everything else NWS Blacksburg, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 17, 8:10 PM EDT | Special Weather Statement | RNK | Pulaski | 35 min |
| Jul 17, 8:29 PM EDT | Special Weather Statement | RNK | City of Galax | 31 min |
| Jul 17, 8:43 PM EDT | Areal Flood Advisory | RNK | Pulaski, Wythe | 4 hr |
| Jul 17, 8:55 PM EDT | Special Weather Statement | RNK | Carroll | 35 min |
| Jul 17, 9:44 PM EDT | Areal Flood Advisory | RNK | Carroll, Wythe | 3 hr |
| Jul 17, 10:20 PM EDT | Special Weather Statement | RNK | Patrick | 55 min |
| Jul 17, 10:32 PM EDT | Special Weather Statement | RNK | Grayson | 28 min |
| Jul 17, 10:59 PM EDT | Special Weather Statement | RNK | Grayson | 46 min |
| Jul 17, 11:08 PM EDT | Special Weather Statement | RNK | City of Galax | 52 min |
| Jul 18, 2:13 PM EDT | Special Weather Statement | RNK | City of Roanoke | 32 min |
| Jul 18, 3:11 PM EDT | Heat Advisory | RNK | Amherst, Appomattox, Bedford, Buckingham, Campbell, Charlotte and 10 more | 30 hr |
Nearby
Severe Thunderstorm Warnings in Virginia, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.